MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. PLATE 2 HOLE TI 10MM ASSY; LANX FUSION SYSTEM- SA

ZIMMER BIOMET SPINE, INC. PLATE 2 HOLE TI 10MM ASSY; LANX FUSION SYSTEM- SA
Catalog Number 8605-0210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that two timberline mpf plates detached from the cage in the disc space intra-operatively.The surgery was completed after a 30 minute delay without any patient harm using another plate.This is report one of two for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed no signs of damage.A functional inspection was performed with a timberline cage (8603-5012 lot mc43203), a cover plate (8606-0200 lot md41960).A driver (8734-6118 lot mc57565) was used to attach the plate and cover plate to the cage and found the plate was able to secure to the cage as expected.Root cause: a definitive root cause cannot be determined with the information provided.No device problem was found.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3012447612-2024-00236.

Brand Name
PLATE 2 HOLE TI 10MM ASSY
Common Device Name
LANX FUSION SYSTEM- SA
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key20042473
Report Number3012447612-2024-00235
Device Sequence Number18135341
Product Code OVD
UDI-Device Identifier00887868197581
UDI-Public(01)00887868197581(10)MD78125
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K123767
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8605-0210
Device Lot NumberMD78125
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic